×

Found 108 Documents (Results 1–100)

100
MathJax

Isoperimetric inequalities for finite perimeter sets under lower Ricci curvature bounds. (English) Zbl 1395.53044

PDF BibTeX XML Cite
Full Text: DOI arXiv

Exponential stability for fuzzy neural networks with impulses: a delay fractioning approach. (English) Zbl 1338.34144

Prakash, P. (ed.), Differential equations and applications: recent advances. Selected papers of the conference in commemoration the 125th birthday of Srinivasa Ramanujan, New Delhi, India, December 17–22, 2012. New Delhi: Narosa Publishing House (ISBN 978-81-8487-331-3/hbk). 205-215 (2014).
PDF BibTeX XML Cite

A class of integral inequality and application. (English) Zbl 1318.26048

Li, Xing (ed.), Integral equations, boundary value problems and related problems. Selected papers of the 15th conference, Yínchuān, China, August 19–23, 2012. Dedicated to Chien-Ke Lu on the occasion of his 90th birthday. Hackensack, NJ: World Scientific (ISBN 978-981-4452-87-8/hbk; 978-981-4452-89-2/ebook). 67-74 (2013).
MSC:  26D15
PDF BibTeX XML Cite

Optimization of linear systems subject to bounded exogenous disturbances: the invariant ellipsoid technique. (English. Russian original) Zbl 1268.93062

Autom. Remote Control 72, No. 11, 2227-2275 (2011); translation from Avtom. Telemekh. 2011, No. 11, 9-59 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Lower estimates of densities of solutions of elliptic equations for measures. (English. Russian original) Zbl 1188.35193

Dokl. Math. 79, No. 3, 329-334 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 426, No. 2, 156-161 (2009).
MSC:  35R06 35J25 60H15
PDF BibTeX XML Cite
Full Text: DOI

Filtering under nonrandom disturbances: the method of invariant ellipsoids. (English. Russian original) Zbl 1151.93032

Dokl. Math. 77, No. 1, 158-162 (2008); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 418, No. 6, 749-753 (2008).
MSC:  93E11 93C15 93C05
PDF BibTeX XML Cite
Full Text: DOI

Invariant sets and global attractor of a class of partial differential equations. (English) Zbl 1029.35136

Vajravelu, K. (ed.), Differential equations and nonlinear mechanics. Proceedings of the international conference, Orlando, FL, USA, March 17-19, 1999. Dordrecht: Kluwer Academic Publishers. Math. Appl., Dordr. 528, 419-429 (2001).
MSC:  35K57 35B41 37L30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software